MathSciNet Relay Station
MathSciNet bibliographic data
MR2160809 (2007b:37098) 37F10 (30D05 37F50)
Hawkins, Jane; Koss, Lorelei Connectivity properties of Julia sets of Weierstrass elliptic functions. Topology Appl. 152 (2005), no. 1-2, 107–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement